MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYFIXED LEGACY¿ ANGLED; DENTAL ABUTMENT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SIMPLYFIXED LEGACY¿ ANGLED; DENTAL ABUTMENT
Catalog Number 8045-64-15SK
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Original complaint submitted 05/18/2018.Maude report ran on 06/19/2018 shows no record of complaint number.Submitting as initial report again within follow-up time frame for new information.
 
Event or Problem Description
Per the complaint, product received open, missing parts with writing on label.There is no patient impact as it was discovered before use.

Brand Name
SIMPLYFIXED LEGACY¿ ANGLED
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7623494
Report Number3001617766-2018-00123
Device Sequence Number16550124
Product Code NHA
UDI-Device Identifier10841307117841
UDI-Public10841307117841
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Expiration Date11/19/2020
Device Catalogue Number8045-64-15SK
Device Lot Number71239
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1